I started on topamax 25 twice daily for 2 weeks for migraines, and was having terrible nausea, tingling in feet, feeling more emotional, mixing up my words, and mental fog issues. It hasn't really made a difference in my migraines. I've stopped taking it the last 4 days. My Dr finally got back with me today, and wants me to increase to 50mg twice daily and thinks the side effects will subside, any advice?
Ptuck; Yes that should be okay, WITH this medication because the starting side effects normally go away, with continued use But don't think this on all meds some get worse. And if when you start this your a blur you might do the old dose for a couple days then go up to what your doctor said to avoid the side effects. and in the future, this medications should not just be stopped. Have a great day and hope the migraines stay away from my friend. Chuck1957
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2011 • 2 answers
Posted 25 Feb 2014 • 2 answers
Posted 26 Feb 2015 • 2 answers
Posted 25 Sep 2015 • 4 answers
Posted 2 Nov 2017 • 1 answer